Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Stains of blood while blowing nose and coughing out mucus, please help

I am 24 years old.I have been suffering with cough and cold since last ten days.Recently I have seen stains of blood while blowing the nose and coughing out the mucus. Usually I used to smoke 5 to 6 cigarettes a day its been a habit since six years. After seeing the stains of blood in mucus I have decided to stop smoking. Its been already 1 week I stopped, but during the past six months whenever I smoke I used to have some sort of discomfort in the chest(mainly in lung area) like sharp pain, but the pain used to go If i didnt smoke for next 2 or 3 days and also I used to have same sort of discomfort when I am exposed to severe cold. Now I am having the same kind of discomfort when I inhale any sort smoke (passive smoking) Can I know what is reason for all these problems and what is the next step I have to take?
Asked On : Sat, 5 Mar 2011
Answers:  6 Views:  3571
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
first of all your problem have arrived due to smoking hae stooped smoking that is very good.due to smoking for alonger period your lungs have become weak.the blood coming out is due to blowing of nose with force but you told that in cough also blood is coming if the duration is not more then5to 10 days for blood coming then no need to can take nag guti 2tab 3time for 15 days.
Answered: Sat, 5 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
Usualy if one is suffering from cold for a while, dryness of mucus membrane or blowing the nose forcibly can cause a little bleeding.
Smoking also causes dryness of the mucus memebrane , so does cold exposure.
Avoid all irritants for now. And visit a general physician for complete examination .
Chest discomfort can be due to an affection of lungs or heart.
Answered: Sat, 5 Mar 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
forceful expulsion of phlegum can cause rupture and drops of blood can come out. but when your complaints relate to chest and discomfort also it is better to have X ray chest to rule out koch's. avoid allergens, have steam inhalation with euclyptus oil or cap. karvol in it.Get your cold and cough cured with Sy. Crux and karpoor adi vati. have kanth sudharak vati for sucking
Answered: Sat, 5 Mar 2011
I find this answer helpful
  User's Response
but i also have pain the left shoulder blade since 1 month does it have any relation to above problem
Answered: Mon, 7 Mar 2011
ENT Specialist Dr. Naveen Kumar's  Response

You need to get your pulmonologist's consultation done, as there are chances of you having allergic sort of reaction for the cigarette smoke. Secondly, you might require a CT scan of the chest to look for any pathology associated, which is responsible for the interscapular pain. Any more doubts you are welcome.

Dr. Naveen Kumar
Answered: Mon, 7 Mar 2011
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response
Dont overlook ur condition, it may be serious. Do consult a pulmonologist, for the same.

Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor